Lemsip Max Cold & Flu Capsules 16 Capsules

Regular price £3.99

Tax included. Shipping calculated at checkout.
Paracetamol, Caffeine, Phenylephrine Hydrochloride For the symptomatic relief of colds and flu. Ingredients (per capsule): Paracetamol 500mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredients (per capsule): Caffeine 25mg, Action: Stimulant, Relief of... Tiredness and sleepiness Ingredients (per capsule): Phenylephrine hydrochloride 6.1mg, Action: Decongestant, Relief of... Blocked nose